Skip to main content

Browse by Publisher

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 7.

Article

Chen, Yanping, Huang, Fenglin, Yi, Nianyu, Liu, Wenbin (2011) A Legendre–Galerkin Spectral Method for Optimal Control Problems Governed by Stokes Equations. SIAM Journal on Numerical Analysis, 49 (4). pp. 1625-1648. ISSN 0036-1429. (doi:10.1137/080726057) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:28219)

Liu, Wenbin, Carstensen, C, Yan, Ningning (2006) A Posteriori Error Estimates For Finite Element Approximation of Parabolic p-Laplacian. SIAM Journal on Numerical Analysis, 43 (6). 2294 - 2319. ISSN 0036-1429. (doi:10.1137/040611008) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:8485)

Liu, Wenbin, Yan, Ningning (2002) A Posteriori Error Estimates for Convex Boundary Control Problems. SIAM Journal on Numerical Analysis, 39 (1). pp. 73-99. ISSN 0036-1429. (doi:10.1137/S0036142999352187) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:8518)

Liu, Wenbin, Yan, Ningning (2001) Quasi-norm local error estimates for p-laplacian. SIAM Journal on Numerical Analysis, 39 (1). pp. 100-127. ISSN 0036-1429. (doi:10.1137/S0036142999351613) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:22904)

Liu, Wenbin, Yan, Ningning (2001) Quasi-norm local error estimators for p-Laplacian. SIAM Journal on Numerical Analysis, 39 (1). pp. 100-127. ISSN 0036-1429. (doi:10.1137/S0036142999351613) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:22899)

Liu, Wenbin, Barrett, John W. (1996) Finite element approximation of some degenerate monotone quasilinear elliptic systems. SIAM Journal on Numerical Analysis, 33 (1). pp. 88-106. ISSN 0036-1429. (doi:10.1137/0733006) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:36850)

Barrett, John W., Liu, Wenbin (1994) Finite element approximation of the parabolic p-Laplacian. SIAM Journal on Numerical Analysis, 31 (2). pp. 413-428. ISSN 0036-1429. (doi:10.1137/0731022) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:36852)

This list was generated on Sun May 31 02:12:17 2020 BST.